Illinois Journal of Mathematics

Division of holomorphic functions and growth conditions

William Alexandre and Emmanuel Mazzilli

Full-text: Open access

Abstract

Let $D$ be a strictly convex domain of $\mathbb{C}^{n}$, $f_{1}$ and $f_{2}$ be two holomorphic functions defined on a neighbourhood of $\overline{D}$ and set $X_{l}=\{z,f_{l}(z)=0\}$, $l=1,2$. Suppose that $X_{l}\cap bD$ is transverse for $l=1$ and $l=2$, and that $X_{1}\cap X_{2}$ is a complete intersection. We give necessary conditions when $n\geq2$ and sufficient conditions when $n=2$ under which a function $g$ can be written as $g=g_{1}f_{1}+g_{2}f_{2}$ with $g_{1}$ and $g_{2}$ in $L^{q}(D)$, $q\in[1,+\infty)$, or $g_{1}$ and $g_{2}$ in $\operatorname{BMO}(D)$. In order to prove the sufficient condition, we explicitly write down the functions $g_{1}$ and $g_{2}$ using integral representation formulae and new residue currents.

Article information

Source
Illinois J. Math., Volume 57, Number 3 (2013), 629-664.

Dates
First available in Project Euclid: 3 November 2014

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1415023504

Digital Object Identifier
doi:10.1215/ijm/1415023504

Mathematical Reviews number (MathSciNet)
MR3275732

Zentralblatt MATH identifier
1305.53059

Subjects
Primary: 32A22: Nevanlinna theory (local); growth estimates; other inequalities {For geometric theory, see 32H25, 32H30} 32A26: Integral representations, constructed kernels (e.g. Cauchy, Fantappiè- type kernels) 32A27: Local theory of residues [See also 32C30] 32A37: Other spaces of holomorphic functions (e.g. bounded mean oscillation (BMOA), vanishing mean oscillation (VMOA)) [See also 46Exx] 32A40: Boundary behavior of holomorphic functions 32A55: Singular integrals

Citation

Alexandre, William; Mazzilli, Emmanuel. Division of holomorphic functions and growth conditions. Illinois J. Math. 57 (2013), no. 3, 629--664. doi:10.1215/ijm/1415023504. https://projecteuclid.org/euclid.ijm/1415023504


Export citation

References

  • W. Alexandre and E. Mazzilli, Extension with growth estimates of holomorphic functions defined on singular analytic spaces, to appear in Ann. Sc. Norm. Super. Pisa Cl. Sci.; available at \arxivurl arXiv:1101.4200.
  • E. Amar, On the corona problem, J. Geom. Anal. 1 (1991), no. 4, 291–305.
  • E. Amar and J. Bruna, On $H^p$-solutions of the Bezout equation in the ball, Proceedings of the Conference in Honor of Jean-Pierre Kahane (Orsay, 1993), J. Fourier Anal. Appl. Special Issue (1995), 7–15.
  • E. Amar and C. Menini, Universal divisors in Hardy spaces, Studia Math. 143 (2000), no. 1, 1–21.
  • M. Andersson and H. Carlsson, Wolf type estimates and the $H^p$ corona problem in strictly pseudoconvex domains, Ark. Mat. 32 (1994), no. 2, 255–276.
  • M. Andersson and H. Carlsson, $H^p$-estimates of holomorphic division formulas, Pacific J. Math. 173 (1996), no. 2, 307–335.
  • M. Andersson and H. Carlsson, Estimates of solutions of the $H^p$ and BMOA corona problem, Math. Ann. 316 (2000), no. 1, 83–102.
  • B. Berndtsson and M. Andersson, Henkin–Ramirez formulas with weight factors, Ann. Inst. Fourier (Grenoble) 32 (1982), no. 3, 91–110.
  • P. Bonneau, A. Cumenge and A. Zériahi, Division dans les espaces de Lipschitz de fonctions holomorphes, Séminaire d'analyse P. Lelong–P. Dolbeault–H. Skoda, années 1983/1984, Lecture Notes in Math., vol. 1198, Springer, Berlin, 1986, pp. 73–87.
  • L. Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547–559.
  • J. Fàbrega and J. Ortega, Multipliers in Hardy–Sobolev spaces, Integral Equations Operator Theory 55 (2006), no. 4, 535–560.
  • S. G. Krantz and S.-Y. Li, Some remarks on the corona problem on strongly pseudoconvex domains in $\cc^n$, Illinois J. Math. 39 (1995), no. 2, 323–349.
  • E. Mazzilli, Division des distributions et applications à l'étude d'idéaux de fonctions holomorphes, C. R. Math. Acad. Sci. Paris 338 (2004), 1–6.
  • E. Mazzilli, Courants du type résiduel attachés à une intersection complète, J. Math. Anal. Appl. 368 (2010), 169–177.
  • J. D. McNeal, Convex domains of finite type, J. Funct. Anal. 108 (1992), 361–373.
  • J. D. McNeal, Estimates on the Bergman kernels of convex domains, Adv. Math. 109 (1994), no. 1, 108–139.
  • P. Montel, Sur une formule de Darboux et les polynômes d'interpolation, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 1 (1932), no. 4, 371–384.
  • H. Skoda, Application des techniques $L^2$ à la théorie des idéaux d'une algèbre de fonctions holomorphes avec poids, Ann. Sci. Éc. Norm. Supér. (4) 5 (1972), 545–579.
  • N. Varopoulos, BMO functions and the $\overline\partial$-equation, Pacific J. Math. 71 (1977), no. 1, 221–273.